# SDR SWAA2019061733717

- Difficulty date: May 24, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 47,385 hours, 28,092 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER COMPOSITE BULKHEAD CRACKED AT BS. 663.   REPAIRED BULKHEAD IAW SRM.
